Abdullah Aydın

DOI Number
First page
Last page


The statistical unbounded topological convergence was studied and investigated with respect to the solid topology in locally solid Riesz spaces. In this paper, we introduce the statistical unbounded order convergence in Riesz spaces by developing a topology-free technique with the order convergence on Riesz spaces. Moreover, we give some relations with other kinds of statistical convergences.


statistical uo-convergence, order convergence, statistically order convergence, Riesz spaces

Full Text:



C. D. Aliprantis and O. Burkinshaw: Locally Solid Riesz Spaces with Applications to Economics. American Mathematical Society, 2003.

C. D. Aliprantis and O. Burkinshaw: Positive Operators. Springer, Dordrecht, 2006.

A. Aydın: The statistically unbounded τ -convergence on locally solid Riesz spaces. Turkish J. Math. 44 (2020), 949–956.

A. Aydın: Multiplicative order convergence in f-algebras. Hacet. J. Math. Stat. 49 (2020), 998–1005.

A. Aydın: The statistical multiplicative order convergence in Riesz spaces. Facta Uni. Series: Math. Info. 36 (2021), 409–417.

A. Aydın and M. Et: Statistically multiplicative convergence on locally solid Riesz algebras. Turkish J. Math. 45 (2021), 1506–1516.

Z. Ercan: A characterization of u-uniformly completeness of Riesz spaces in terms of statistical u-uniformly pre-completeness. Demon. Math. 42 (2009), 383–387.

H. Fast: Sur la convergence statistique. Colloq. Math. 2 (1951), 3-4.

J. Fridy: On statistical convergence. Analysis, 5 (1985), 301–13.

N. Gao, V. G. Troitisky and F. Xanthos: Uo-convergence and its applications to Ces´aro means in Banach lattices. Israel J. of Math. 220 (2017), 649–689.

W. A. J. Luxemburg and A. C. Zaanen: Riesz spaces I. North-Holland Pub. Co., Amsterdam, 1971.

I. J. Maddox: Statistical convergence in a locally convex space. Math. Proc. Cambridge Phil. Soc. 104 (1967), 141–145.

H. Nakano: Ergodic theorems in semi-ordered linear spaces. Ann. Math. 49 (1948), 538–556.

I. J. Maddox: Statistical convergence in a locally convex space. Math. Proc. Cambridge Phil. Soc. 104 (1988), 141–145.

F. Riesz: Sur la d´ecomposition des op´erations fonctionelles lin´eaires. Atti D. Congr. Inter. D. Math., Bologna, 1928.

T. Salat: On statistically convergent sequences of real numbers. Math. Slov. 30 (1980), 139–150.

H. Steinhaus: Sur la convergence ordinaire et la convergence asymptotique. Colloq. Math. 2 (1951), 73–74.

C. S¸encimen and S. Pehlivan: Statistical order convergence in Riesz spaces. Math. Slov. 62 (2012), 557–570.

Z. Wang and Z. Chen: Applications for unbounded convergences in Banach lattices. Frac. Fractional, 6(4) (2022) 199.

Z. Wang, Z. Chen and J. Chen: Statistical unbounded convergence in Banach lattices. arXiv:1903.10734v8

A. C. Zaanen: Riesz Spaces II. North-Holland Publishing Co., Amsterdam, 1983.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)